# SDR MASA2011031902193

- Difficulty date: March 17, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,965 hours, 15,631 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT CAUTION ON LANDING.  LEFT AFT EMERGENCY EXIT PROX SENSOR NEEDS TO BE RIGGED.   ADJUSTED PX12.
